Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1965, Volume 9, Issue 2, Pages 8–14 (Mi mat350)  

Relations between ordinary and extraordinary homology

A. Dold


Full text: PDF file (335 kB)

Original version in (translated by B. M. Pranov):
Colloq. algebr. Topology, Aarhus Universitet, 1962, 2–9

Bibliographic databases:

Citation: A. Dold, “Relations between ordinary and extraordinary homology”, Matematika, 9:2 (1965), 8–14; Colloq. algebr. Topology, Aarhus Universitet, 1962, 2–9

Citation in format AMSBIB
\Bibitem{Dol65}
\by A.~Dold
\paper Relations between ordinary and extraordinary homology
\jour Matematika
\yr 1965
\vol 9
\issue 2
\pages 8--14
\mathnet{http://mi.mathnet.ru/mat350}
\zmath{https://zbmath.org/?q=an:0145.20104}
\transl
\jour Colloq. algebr. Topology, Aarhus Universitet
\yr 1962
\pages 2--9


Linking options:
  • http://mi.mathnet.ru/eng/mat350
  • http://mi.mathnet.ru/eng/mat/v9/i2/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:189
    Full text:134

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022